MathSciNet Relay Station
MathSciNet bibliographic data
MR1036987 (91f:81015) 81P10 (46L30)
Hamhalter, Jan States on $W\sp *$-algebras and orthogonal vector measures. Proc. Amer. Math. Soc. 110 (1990), no. 3, 803–806.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement